# SDR SWI2024F00545

- Difficulty date: May 8, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Angle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 379-394 S23r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCEMENT ANGLE FOR FWD POTABLE WATER ACCESS DOOR AT FS379-394 STGR 23R IS EXFOLIATED. CAMP 28206074     (C-CHECK RO 6/19/2024)    REMOVED AND  INSTALLED NEW REINFORCEMENT ANGLE FOR FWD POTABLE WATER ACCESS DOOR AT FS379-394 STGR 23R REF.CRJ700 SRM 51-42-06-001-001-A01 REV 38 JUL 25/2020 AND BOMBARDIER DWG SH670-32280 REV H. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TC 51-900-1002-SKY.
